RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 1, Pages 85–158 (Mi fpm1491)  

This article is cited in 4 scientific papers (total in 4 papers)

Prime radicals of lattice $\mathcal K$-ordered algebras

J. V. Kochetova, E. E. Shirshova

Moscow State Pedagogical University, Moscow, Russia

Abstract: The Kopytov order for any algebra over a field is considered. Necessary and sufficient conditions for an algebra to be a linearly ordered algebra are presented. Some results concerning the properties of ideals of linearly ordered algebras are obtained. Some examples of algebras with the Kopytov order are described. The Kopytov order for these examples induces the order on other algebraic objects. The purpose of this paper is to investigate a generalization of the concept of prime radical to lattice ordered algebras over partially ordered fields. Prime radicals of $l$-algebras over partially ordered and directed fields are described. Some results concerning the properties of the lower weakly solvable $l$-radical of $l$-algebras are obtained. Necessary and sufficient conditions for the $l$-prime radical of an $l$-algebra to be equal to the lower weakly solvable $l$-radical of the $l$-algebra are presented.

Full text: PDF file (622 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 201:4, 465–518

Bibliographic databases:

UDC: 512.552+512.545

Citation: J. V. Kochetova, E. E. Shirshova, “Prime radicals of lattice $\mathcal K$-ordered algebras”, Fundam. Prikl. Mat., 18:1 (2013), 85–158; J. Math. Sci., 201:4 (2014), 465–518

Citation in format AMSBIB
\Bibitem{KocShi13}
\by J.~V.~Kochetova, E.~E.~Shirshova
\paper Prime radicals of lattice $\mathcal K$-ordered algebras
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 1
\pages 85--158
\mathnet{http://mi.mathnet.ru/fpm1491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431767}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 201
\issue 4
\pages 465--518
\crossref{https://doi.org/10.1007/s10958-014-2007-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906052488}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1491
  • http://mi.mathnet.ru/eng/fpm/v18/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. V. Kochetova, “Radical properties of lattice $\mathcal{K}$-ordered algebras”, J. Math. Sci., 230:3 (2018), 411–413  mathnet  crossref  mathscinet
    2. E. E. Shirshova, “On partially $\mathcal K$-ordered rings”, J. Math. Sci., 233:5 (2018), 755–765  mathnet  crossref
    3. E. E. Shirshova, “O chastichno uporyadochennykh algebrakh nad polyami”, Fundament. i prikl. matem., 21:4 (2016), 249–263  mathnet  mathscinet
    4. A. V. Mikhalev, E. E. Shirshova, “Pervichnyi radikal napravlennykh psevdouporyadochennykh kolets”, Fundament. i prikl. matem., 22:4 (2019), 147–166  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:216
    Full text:57
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020